# SDR P2EA98108

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torsion Link
- Condition: Broken
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

MDW - FLT 424 - ON INITIAL TAKEOFF ROLL, ENCOUNTERED NOSE WHEEL SHIMMY, ABORTED TAKEOFF.  AIRCRAFT STOPPED AND WAS UNABLE TO TAXI BACK TO GATE DUE TO STEERING PROBLEM.  AIRCRAFT TOWED BACK TO GATE.  FOUND LOWER TORSION LINK BROKEN.  REPLACED UPPER AND LOWER TORSION LINKS AND LINK PINS, LINK APEX BOLT, BOTH NLG WHEEL ASSYS, NLG PISTON POSITION SPRING CARTRIDGE AND CRANKSHAFT ASSY, PER MM 32-21-31, S/B 737-32-1033, S/B 737-32-1129 AND MM 32-45-21.  (M)
